MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, a diagnostic issue was noted on the device due to a false alert of eri.However, no actual eri alert was recorded on merlin.Net.No intervention was performed to resolve the event and the patient was in stable condition.
 
Event or Problem Description
The device was explanted to resolve the event and the patient was in stable condition.
 
Additional Manufacturer Narrative
Additional information: the field event of an elective replacemet indicator (eri) alert could not be confirmed in the lab.Programmer printouts, device image and the session records from the field were reviewed and no eri alert was observed.A longevity calculation was performed based on the programmed settings and usage data.The calculation showed the battery depletion was normal.A bench test was performed on the icd and the device was found to be normal; telemetry, pacing, sensing, impedance, and patient notifier were tested on the bench; no anomaly was detected.No sources of high current were noted.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7927532
Report Number2938836-2018-11060
Device Sequence Number1797395
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2011
Device Model NumberCD1215-36
Device Lot Number3088722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer11/28/2018
11/11/2019
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/05/2018
11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR